# SDR HEEA966825

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41128
- Make and model: Bell 206L-3
- Aircraft serial: 51134
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 206010765001
- Condition: Cracked
- Location: T/R Blade
- Part time: 771 hours
- Component: 206011810135
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLED T/R HUB AND BLADE ASSEMBLY FOR OVERHAUL.  FOUND INBOARD BEARINGS CRACKED ON BLADE S/N CS4037 AND BLADE S/N CS4316.  ALSO REPLACED 4 EACH SLEEVES P/N 206-010-733-003 AND 8 EACH SPACERS P/N 206-011-742-101.
